# SDR 29GA2015110900001

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,783 hours, 35,674 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 5012589
- Condition: Unresponsive
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI-IN AFTER LANDING, APPLY BRAKES WITH NO RESPONSE. TURN ANTI-SKID SWITCH OFF AND BRAKES WORK.  BLED ALL BRAKES AND PERFORMED OPS CHECK OF BRAKES WITH ANTI-SKID ON AND OFF SYSTEM OPS CHECKS GOOD.
